I take it a medicament sinogan, because I was desperate not to sleep and hurt much head
the doctor I visited told me that had no importance and not he sent me nothing to sleep, then I was told that drug was used for sleeping and I bought it, but really not is the reason for the insomnia
If I was thinking about not taking it more, because it says that it is for schizophrenia and other things, and the adverse effects they are scary because they affect many things
Is that according to what I think is that both antibiotic affect me the nervous system and as I think that can not sleep. Because from January to may of this year I took as 9 different antibiotics, including antifungal and amoebas.
And all those caused me acidity and hurt my throat with the acids of the stomach
And that is why I have now destroyed bacterial flora I think it could be poisoning of antibiotics my body maybe.
40 years experience
Ask Free Question
1.You may be having anxiety or stress. Avoid stress.
2.You need 7-8 hours of sound sleep to remain healthy.
3.Go for regular exercise, Take part in games and sports, 4.Do yoga, meditation and deep breathing exercise like pranayama to calm your mind, control your emotion, relieve anxiety and improve concentration.
5.Adhere to a specific sleep time and regular schedule
6.Take light dinner.
7.Avoid taking tea/coffee at bed time. Have a glass of warm milk at bed time .
8. Don’t go to sleep immediately after dinner. Take a small walk after dinner and if possible take hot water bath before sleep. Read a light magazine or interesting book before going to bed 9. Avoid late night. 10. Don’t sleep in day time 11. Don’t take sleeping pill 12. If no relief consult doctor.
You found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.